Question

 Is hair loss a side effect of Cytomel?

Answer Cytomel, a corrective thyroid treatment, does have a side effect of partial hair loss or thinning, but only in children. The hair loss usually is not permanent, nor is it a side effect for adults w... Read More »
http://www.answerbag.com/q_view/1897341

Top Q&A For: Is hair loss a side effect of Cytomel

Is hair loss a side effect of Coreg?

Hair loss, also known as alopecia, has been reported in less than 1 percent of people who are using the prescription medicine Coreg, a beta blocker that treats congestive heart failure and high blo... Read More »
http://www.answerbag.com/q_view/1899506

Is hair loss a side effect of Spironolactone?

Hair loss is not a known side effect of Spironolactone, which is used for fluid retention and swelling due to liver cirrhosis or kidney problems, to lower aldosterone or raise potassium. Those cond... Read More »
http://www.answerbag.com/q_view/1897345

Is loss of appetite a side effect of Gardasil?

According to Drugs.com, loss of appetite is not a normal side effect of Gardasil. However, it does recommend contacting a physician, or the U.S. Department of Health and Human Services, if any othe... Read More »
http://www.answerbag.com/q_view/1954739

Is weight loss a side effect of Synthroid?

Unusual weight loss is one of the general side effects of the drug Synthroid, which is prescribed to patients with underactive thyroids. Other side effects include insomnia, headache, diarrhea and ... Read More »
http://www.answerbag.com/q_view/1999624


feedback
loading